# SDR AALA201708019024

- Difficulty date: July 31, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 11,930 hours, 4,726 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fmc
- Part number: C13043AA04
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ENGINE AUTOTHRUST WOULD NOT PROPERLY PROVIDE THRUST TO MAINTAIN FINAL APPROACH AIRSPEED.  RESET TWICE WITH NO SUCCESS, NORMAL OPERATION FOR CLIMB, CRUISE, DESCENT BUT NON OPERATION IN APPROACH MODE. ACCOMPLISHED RESET PROCEDURE OF FMGC 1 AND 2 ,FAC 1 AND 2, FAULT CLEARED. SATISFACTORY LAND CAT III CAPABILITY TEST IAW AMM 22-96-00
